# SDR COEA2016010201801

- Difficulty date: January 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING REAR FUSELAGE RT LATERAL UPPER SKIN PANEL, FRAMES 40 - 41, STRINGER 5 - 6 RT.  EXTERNAL DOUBLER REPAIR, SRM 530000-300-803-A01.
